# SDR AALA20040045

- Difficulty date: January 11, 2004
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N278AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49294
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Part serial: 2414
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUS  FORWARD ENTRY EMERGENCY LIGHT WILL NOT GO OFF.  REPLACED FORWARD ENTRY EMERGENCY LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
